# SDR KBM2006F00098

- Difficulty date: February 9, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34745
- Part serial: 04075045
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER, LT SIDE, WORN, REMOVED AND REPLACED.  (K)
